# SDR QR9R2025091800005

- Difficulty date: September 18, 2025
- Submitted: September 18, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9780
- Aircraft time: 3,679 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164740
- Part serial: 5965
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

NR 1 ENGINE BLEED AIR VALVE FLAG DID NOT COME ON DURING PREFLIGHT CHECKLIST WITH TWIST GRIPS AT FLIGHT. REMOVED AND REPLACED BLEED VALVE IAW ARRIEL1 E2 75-31-00-900-804-A01; MOC SUCCESSFULLY COMPLETED.
